# SDR DALA2019053003320

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION INTERNAL STRUCTURE FR27 AND STR42R TO FR43R CLIP IN FWD CARG O COMPARTMENT (1 EA). REPLACED INTERNAL STRUCTURE FR 27 AND STR 42 R TO 43 R CLIP IN FWD CARGO COMPARTMENT (1E/A) AS PER SRM 51-72-11 AND DRAWING D53233523.
